| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced unexpected outcome.The patient had ghosting, halos and blurry vision clinical reason for the explant was mentioned as iol complications.The lens was explanted and exchanged with company model lens following the initial procedure.There are two medical device reports associated with this patient.This report is associated with the left eye.